# SDR HALA2018020600034

- Difficulty date: February 5, 2018
- Submitted: February 7, 2018
- Operation: Air carrier
- Aircraft: N582HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28139
- Aircraft time: 58,961 hours, 10,912 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Warning Message
- Condition: False Activation
- Location: Aileron Lockout
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AILERON LOCKOUT EICAS CAUTION ILLUMINATED DURING CLIMB. THEN EXTINGUISHED.   PERFORMED FIM 27-11 D.T. 804 BLOCK 1, 5, 10, 15. NO FAULTS SHOWN ON LEFT OR RIGHT SAM. PERFORMED LOCKOUT ACTUATOR AND MECHANISM TEST IAW AMM 27-11-44-422-016, STRP 3.I. TESTED OK.
